MedElevator Войти в исследования
← Поиск публикаций

DOI 10.12701/yujm.2020.00108

Медицинская библиотека · Yeungnam University journal of medicine · 2020

Negative myoclonus associated with tramadol use.

Bae Seong Yoon, Lee Se-Jin

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Negative myoclonus (NM) is a shock-like jerky involuntary movement caused by a sudden, brief interruption of tonic muscle contraction. NM is observed in patients diagnosed with epilepsy, metabolic encephalopathy, and drug toxicity and in patients with brain lesions. A 55-year-old man presented with NM in both his arms and neck. He has taken medications containing tramadol at a dose of 80-140 mg/day for 5 days due to common cold. He had no history of seizures. Acute lesions were not observed during magnetic resonance imaging, and abnormal findings in his laboratory tests were not noted. His NM resolved completely after the discontinuation of tramadol and the oral administration of clonazepam. Our case report suggests that tramadol can cause NM in patients without seizure history or metabolic disorders, even within its therapeutic dose.

Для цитирования: Bae Seong Yoon, Lee Se-Jin. Negative myoclonus associated with tramadol use.. Yeungnam University journal of medicine. 2020. DOI: 10.12701/yujm.2020.00108.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.